# SDR SWAA2022012764618

- Difficulty date: January 12, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BAFFLE FWD CARGO BAY BS418 LBL20 WL156 ; / [01] CRACKED FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED BAFFLE PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW BAFFLE P0# 782323/1 PER SRM 51-40-05-0G-0 AND DWG 143A7505. OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL GIVEN.; [06] INSTALLED BAFFLE AT FWD CARGO BAY BS 400 TO 420 LBL20 WL156 PER SRM 51-40-02-0G-0 AND DWG 143A7505; [07] VERIFIED CORRECTIVE ACTION 6.
